# SDR DALA1034345533

- Difficulty date: November 13, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1502-1504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN SEAT TRACK GOUGED BEYOND ALLOWABLE LIMITS, BETWEEN STA 1502 TO STA 1504, RT OTBD SEAT TRACK.  R & R 1EA SEAT TRACK AND 1EA SPLICE FROM STA 1490 TO 1540, IAW SRM 53-00-52, REPAIR NR3, FIG 201, ON RBL 45.
